# SDR P5CA2012050700025

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 49,750 hours, 8,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT OUTBD  LANDING LIGHT LENS WAS BROKEN. (ACCOMPLISHED TIME LIMITED REPAIR PER EO 4433A034 AS DESCRIBED IN PART 1 WORK INSTRUCTIONS.  PART 2 INSPECTION REQUIRED EVERY FLIGHT.  PERMANENT REPAIR BY REPLACING THE DAMAGED LENS COVER ASSY PRIOR TO THE ACCUMULATION OF 25 FLIGHT CYCLES IS REQUIRED).
